# SDR DALA1215440923

- Difficulty date: February 15, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N923DL
- Make and model: Doug MD-88
- Aircraft serial: 49705
- Aircraft time: 62,147 hours, 48,107 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT RBL 55 HAS CORROSION FROM STA 306 TO STA 799.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS, REMOVED DAMAGE AT 3 EA AREAS, FABRICATED AND INSTALLED 3 PLUGS AND CHANNELS IAW DC9/MD80 SRM 51-30-1 DURING HMV AT ST AEROSPACE SAN ANTONIO.
